MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient treated for epilepsy, developed an infection at the lead/lead-extension connection incision behind the right ear.The patient's symptoms included pus and oozing at the incision site.The patient was placed on antibiotics.Cultures were taken, and methicillin-resistant staphylococcus aureus (mrsa) was confirmed.The patient is currently doing well, with no additional hospitalization or treatment required at this time.The devices will not be returned to boston scientific for analysis, as they remain implanted in the patient.
 
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension upn: m365db312855b0, model: db-3128-55b, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: dbs-extension upn: m365db312855b0, model: db-3128-55b, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: dbs-linear leads upn: m365db220145dc0, model: db-2201-45dc, serial: (b)(6), batch: 7075043, udi: (b)(4).Product family: dbs-linear leads upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: dbs-linear leads upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: (b)(6), udi: (b)(4).
 
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365db312855b0.Model: db-3128-55b.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-extension.Upn: m365db312855b0.Model: db-3128-55b.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db220145dc0.Model: db-2201-45dc.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
 
Event or Problem Description

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23812182
Report Number3006630150-2025-11452
Device Sequence Number12667866
Product Code MHY
UDI-Device Identifier08714729836544
UDI-Public(01)08714729836544(17)260306(10)7075038
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/06/2026
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7075038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale
Patient RaceWhite